# SDR VNAA202404160011

- Difficulty date: March 19, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 20,512 hours, 18,295 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Part number: CC670383803
- Condition: Cracked
- Location: Service Door
- Part time: 20,512 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STABILIZATION BRACKET (P/N CC670-38380-3), CRACKED  (UPPER STABILIZER BAR MOUNT AT ROD ATTACH POINT)
